MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; NEEDLE DRIVER

INTUITIVE SURGICAL, INC ENDOWRIST SP; NEEDLE DRIVER
Model Number 430006-57
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the da vinci product to perform failure analysis.The single port (sp) needle driver instrument was analyzed and found the instrument was tested twice and passed the recognition and engagement tests with no issues.The instrument moved intuitively with full range of motion in all directions.The tips opened and closed properly.Roll, grip, pitch, yaw and joggle left/right/up/down functioned without any issues.The following error was seen during log review but does not pertain to the customer reported complaint : x2 31009 ''tool sensors missing'.The instrument was fully functional.Visual inspection was performed and found no damage to the housing or tips.The housing was removed for inspection and found no internal damages.The inputs disks were manually articulated with no issues.The grip knob was able to rotate, allowing the grips to open/close without any issues.The instrument tube adapter was inspected and found no damage.No product issue was found.Additionally, the instrument was found to have a dislodged grip knob.The knob located at the top is completely removed and returned.Although the grip knob is dislodged, when placing the knob back in place, the grip knob was able to rotate and open/close the grips.The grip knob could not be securely placed and would fall off if used on the system.The complaint regarding the needle driver not twisting correctly was not confirmed by failure analysis.
 
Event or Problem Description
It was reported that during a da vinci-assisted pyeloplasty surgical procedure, the needle driver instrument was not twisting correctly.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter to obtain additional information, however, no further details are available regarding the reported event.

Brand Name
ENDOWRIST SP
Common Device Name
NEEDLE DRIVER
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25165277
Report Number2955842-2026-24981
Device Sequence Number10567088
Product Code NAY
UDI-Device Identifier00886874114308
UDI-Public(01)00886874114308(10)K10240404
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430006-57
Device Catalogue Number430006
Device Lot NumberK10240404 0007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown